I apologize for the lack in blogging, but honestly, after dealing with Nick for the last month, I just have not had the energy. Long story short, we have had to increase his medication and he has developed a twitch. I am not sure if it is a side effect from the Risperidone, or just something he does himself. He just sort of shakes. I have spoken with his doctor about it and showed him a video, and he has agreed that it should be checked out. We have an appointment with a neurologist next month. It is the same neuro that evaluated him for seizures a couple years ago. Nothing was found, and they seemed to disappear. Until the last month or so. Here is the video I sent him. You will see him do a series of 'episodes' after he comes back from getting milk.
We have also been going through worsening behavior. He has been very unstable emotionally since March. He completely loses control at the drop of a hat, and we had numerous calls from his school. His poor legs and feet were a mess. In the process of a meltdown, he would dig his toes/hand into the top of his foot, and scratch up his legs. His teacher would call saying she could not handle him, and sent him to the health room. Which he would proceed to bite himself and destroy the room. He hated the health room, and that caused even more disruptive behavior due to being a change in his schedule. He became extremely rigid in his routines and would meltdown at the slightest change. This is what I mean by meltdown. This is not anything like a typical tantrum.
And this would happen anywhere. He had a meltdown on Mother's Day simply because I wanted to take him for a walk. He kicked, hit, banged his head, screamed bloody murder within 2 minutes of being outside. They have been steadily increasing since March. This is why we have increased his medication by .25mg. He is now on Day 3 of the increase and we have seen a drastic change for the better. Anyway, just wanted to let everyone know that we have not fallen off the face of the earth, and we are still here. Hopefully things will be back to normal very soon. I just hate having to give my 7yr old an anti-psychotic so he can actually enjoy life like every little boy should.